I had been taking half inderal la 80mg for the prevention of my severe migraine attacks for 3 weeks, after the second week i had developed side effects that consisted of nightmares, problems with sleeping and a rash and itching all over my body. I had immediately visited my doctor and she put me on another beta blocker - 50mg metropolol - in hope that the side effects would dissapear. It has been a week and the itching nor the rash have not subsided. I had rang my doctor and she had advised me that i will need to stop taking the medication. She had not told me how though and considering that there is so many complications that may develop after cessation I would like to know what is the best possible way to cease taking the medication. If anyone can advise on same I would be grateful.
I had a terrible rash that started in January I went to three doctors and the first one said it was due to hot shower. I just wasted my time with that one. My rash kept getting worse and worse (face only) the dermatologist prescribed Fluocinolone Aceonide Oil. It brought great relief, so much so that I was using it all the time as it brought relief only when it was on. Unfortunately it thinned my skin to dangers level. The doctor forgot to let me know that it thins the skin. But it was my fault as I did use way more than prescribed. I noticed that stress and caffeine would flare up the rash.
Anyway, after 10 months of miserable , nonstop itch I went for allergy tests and found out that my blood pressure medication (metropolol) was causing the itch. I have been using this medication for 5 years and never had a problem. Go figure…anyway switched medication and have been itch free for 2 months now.
I hope my experience can be of help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.